# SDR SIMA980031

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - AFTER TAKEOFF, AVIONICS SMOKE WARNING CAME ON AND REMAINED ON.  NO VISIBLE SMOKE OR NOTABLE ODOR WAS PRESENT.  FLIGHT RETURNED TO DFW.  REPLACED AVIONICS SMOKE DETECTOR.  SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
